| Model Number |
1804325-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the right coronary artery that was moderately calcified, heavily tortuous and 90% stenosed.The xience skypoint stent delivery system failed to cross due to the anatomy.There was resistance met with the lesion during removal.The procedure was completed with a non-abbott stent.There was no adverse patient effect.There was no report of delay in the procedure.No additional information was provided.